Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Exterior powers and torsion free modules over discrete valuation rings
HTML articles powered by AMS MathViewer

by David M. Arnold PDF
Trans. Amer. Math. Soc. 170 (1972), 471-481 Request permission

Abstract:

Pure $R$-submodules of the $p$-adic completion of a discrete valuation ring $R$ with unique prime ideal $(p)$ (called purely indecomposable $R$-modules) have been studied in detail. This paper contains an investigation of a new class of torsion free $R$-modules of finite rank (called totally indecomposable $R$-modules) properly containing the class of purely indecomposable $R$-modules of finite rank. Exterior powers are used to construct examples of totally indecomposable modules.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 13C10
  • Retrieve articles in all journals with MSC: 13C10
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 170 (1972), 471-481
  • MSC: Primary 13C10
  • DOI: https://doi.org/10.1090/S0002-9947-1972-0304367-1
  • MathSciNet review: 0304367